Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235501] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Mustafa, NH; Wang, Y, Fast molecular shape matching using contact maps., Journal of Computational Biology, vol. 14 no. 2 (March, 2007), pp. 131-143, ISSN 1066-5277 [17456012], [doi]
    (last updated on 2017/12/16)

    Abstract:
    In this paper, we study the problem of computing the similarity of two protein structures by measuring their contact-map overlap. Contact-map overlap abstracts the problem of computing the similarity of two polygonal chains as a graph-theoretic problem. In R3, we present the first polynomial time algorithm with any guarantee on the approximation ratio for the 3-dimensional problem. More precisely, we give an algorithm for the contact-map overlap problem with an approximation ratio of sigma where sigma = min{sigma(P1), sigma(P2)} 0, is hard.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320